MathSciNet Relay Station
MathSciNet bibliographic data
MR2277780 (2007k:34254) 34K20 (34A37 34K45)
Liu, Xinzhi; Wang, Qing On stability in terms of two measures for impulsive systems of functional differential equations. J. Math. Anal. Appl. 326 (2007), no. 1, 252–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement